# SDR TIMA2010000017

- Difficulty date: November 18, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Aircraft time: 36,591 hours, 59,023 cycles
- Engine: Pwa PT6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3011849
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CRACKED FUEL LINE FROM FCU TO STARTER CONTROL UNIT.
